# SDR REXA2015030200276

- Difficulty date: March 2, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 3,312 hours, 2,168 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Leaking
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMER ESCAPE HATCH LEAKS FLUID.  DE-ICING WAS NOT PERFORMED DIRECTLY ON LATCH.  PERFORMED FUNCTIONAL TEST ON FLIGHT DECK EMER EXIT HATCH IAW AMM 52-22-00.  NO DEFECTS NOTED AT THIS TIME.  ACFT OK FOR SERVICE.
